# SDR R61A2021071000561

- Difficulty date: June 18, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 17039573024
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENGINE FIXED FAIRING, PYLON HEAT SHIELD ANGLE RIB #3 CRACKED.  R/H ENGINE AFT FIXED FAIRING, PYLON HEAT SHIELD RIB #3 ANGLE HAS BEEN REPLACED WITH NEW AND INSTALLED IAW EMBRAER 170/175 SRM 51-42-01 AND 51-43-04, 51-43-03
